Skip to Content

Hepatitis C - I've been on Harvoni for a month now.. Has anyone had severe joint pain?

Responses (1)

Tea3 12 Jun 2016

Yes that does seem to be a common complaint. Some days I felt pretty good but in the morning I seemed stiff til I got moving. Keep your water intake up. I drank water all day and bring a glass of water to bed at night too. I think it helps with joints and headaches. I didn't really get any headaches as long as I stayed hydrated. I took my last pill April 11th. I go for my Cure labs July 5th. Since I've been off of it my joints aren't as bad. It takes a couple months tho to start feeling better. I was on for 8 wks only. Good luck to you. Keep going. You'll get thru :)

Libster58 13 Jun 2016

Thanks tea3 , I want for sure. I have what maybe bursitis on my elbow and was concerned if it was from the Harvoni . I may contact my Dr. Good luck to you. And I do drink my water .

wombat 0001 13 Jun 2016

I was getting a sharp pain under my ribs where my liver is for about 3 weeks but seems to be gone now. I get mild headaches & a little dizzy but I'm doin ok no joint pain.

Libster58 8 Jul 2016

I had bloating and mild headaches . First blood work came back and it was Non-detected . Thank you Jesus

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions